Alert archive / Florida / Special Weather Statements in 2013
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Sep 7, 2013, 2:21 PM EDT for Palm Beach County, Florida. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2013, 2:21 PM EDT (18:21 UTC)
- Expired
- Sep 7, 2013, 2:30 PM EDT
- In force
- 9 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 120 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2689 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 746 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
461 WWUS82 KMFL 071821 SPSMFL SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 221 PM EDT SAT SEP 7 2013 FLZ067-068-071830- INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL 221 PM EDT SAT SEP 7 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL PALM BEACH COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH... * UNTIL 230 PM EDT * AT 220 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTH OF WELLINGTON...AND MOVING NORTH AT 15 MPH. THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2676 8038 2677 8019 2657 8023 2657 8028 TIME...MOT...LOC 1821Z 172DEG 15KT 2660 8027 $$ SI
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Sep 7, 10:06 AM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Sep 7, 10:06 AM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1006 AM EDT SAT SEP 7 2013 .UPDATE... THE SHOWERS AND THUNDERSTORMS EARLY THIS MORNING OVER THE EAST COASTAL AREAS OF SOUTH FLORIDA AND THE ADJACENT COASTAL WATERS ARE SLOWLY DIEING OUT OVER COASTAL MIAMI-DADE COUNTY AND THE ADJACENT COASTAL WATERS THIS MORNING. THIS WILL ALLOW FOR THE SKIES TO BECOME PARTLY CLOUDY BY AFTERNOON...WHICH IN TURN WILL ALLOW FOR HEATING AND ALLOW FOR THE ATMOSPHERE TO BECOME UNSTABLE. AT THE SAME TIME...A TROUGH OF LOW PRESSURE OVER CENTRAL FLORIDA WILL ALSO SLOWLY SHIFT SOUTH INTO THE LAKE OKEECHOBEE AREA BY THIS EVENING WHICH WILL KEEP THE STEERING FLOW IN A LIGHT NORTHEAST DIRECTION ALONG WITH DEEP TROPICAL MOISTURE IN PLACE OVER SOUTH FLORIDA. THE SEA BREEZES WILL ALSO DEVELOP ALONG BOTH COAST AND MOVE SLOWLY INLAND THROUGH THE AFTERNOON HOURS. SO SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD DEVELOP THIS AFTERNOON OVER SOUTH FLORIDA...AND BECOME FOCUS OVER THE INTERIOR AREAS BY LATE THIS AFTERNOON INTO EARLY THIS EVENING. HEAVY RAINFALL IS ALSO POSSIBLE TODAY ACROSS SOUTH FLORIDA...DUE TO THE HIGH PWAT VALUES AROUND 2.2 INCHES OVER SOUTH FLORIDA AND THE SLOW MOVEMENT OF THE STORMS. SO HAVE ALSO ADDED LOCALLY HEAVY RAINFALL TO THE FORECAST FOR TODAY INTO EARLY THIS EVENING. A FEW OF THE STORMS COULD EVEN BECOME STRONG THIS AFTERNOON INTO EARLY THIS EVENING OVER SOUTH FLORIDA ESPECIALLY WHERE THE SEA BREEZES COLLIDE. THE PRIMARY IMPACTS FROM THE STRONG STORMS WILL BE LIGHTING STRIKES, GUSTY WINDS, AND SMALL HAIL. SO WILL MENTION THIS IN THE MORNING HWO PACKAGE. REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES ARE PLANNED. && .UPDATE...54/BNB .PREV DISCUSSION... /ISSUED 735 AM EDT SAT SEP 7 2013/ AVIATION... AN OUTFLOW BOUNDARY FROM FRIDAY EVENINGS ACTIVE CONVECTION TRAVELING WEST TO EAST ACROSS THE PENINSULA EARLY THIS MORNING HAS INITIATED ACTIVE SHOWERS/THUNDERSTORMS IN THE VICINITY OF MOST OF THE EAST COAST TERMINALS. BRIEF PERIODS OF SUB-VFR CONDITIONS AND VERY BRIEF PERIODS OF IFR CONDITIONS MAY BE POSSIBLE THROUGH 14Z FOR THE EAST COAST TERMINALS. ACTIVE CONVECTION LATE THIS MORNING IS EXPECTED FOR THE EAST COAST TERMINALS THEN SHIFTING WESTWARD TO TERMINAL KAPF IN THE EARLY AFTERNOON. && PREV DISCUSSION... /ISSUED 446 AM EDT SAT SEP 7 2013/ SHORT TERM /TODAY THROUGH MONDAY/... WEAK LOW-LEVEL TROUGH HAS SAGGED SOUTHWARD INTO THE AREA...THOUGH IT HAS BECOME QUITE DIFFUSE AND SHOULD DISSIPATE OVER THE AREA. DRIER AIR WILL ATTEMPT TO BUILD SOUTHWARD AS CANADIAN HIGH PRESSURE SETTLES INTO THE DEEP SOUTH THIS WEEKEND. THIS DRIER AIR SHOULD HAVE MORE IMPACT SUNDAY IN SOUTH FLORIDA...BUT EVEN TODAY COVERAGE OF CONVECTION MAY BE LIMITED OVER GLADES COUNTY AND LAKE OKEECHOBEE. CHALLENGING FORECAST IN TERMS OF CONVECTION TODAY. FAVORING STRONG CONVECTION/GUSTY WINDS IS OVERALL LIFT FROM AN UPPER-LEVEL TROUGH AXIS THAT IS OVERHEAD...ENHANCED LOW-LEVEL CONVERGENCE FROM THE SURFACE FRONT...AND DRYING AT THE H8-H5 LAYER. HOWEVER...SBCAPE SHOULD BE QUITE A BIT LOWER THAN YESTERDAY...AND GUIDANCE SUGGEST TEMPS ALOFT MAY WARM. CONVECTION YESTERDAY WAS ENHANCED BY SOUTHWEST- MOVING OUTFLOW FROM MORNING ACTIVITY OFFSHORE JACKSONVILLE...AND THIS LIKELY WILL NOT BE THE CASE TODAY. OVERALL...ATMOSPHERE SHOULD MODESTLY SUPPORT SOME STRONG WIND GUSTS...MAYBE AS HIGH AS 45 KTS...BASED ON PERSISTENCE FORECASTING. MUCH GREATER THREAT WILL BE EXCESSIVE CLOUD-TO-GROUND LIGHTNING. WITH EASTERLY FLOW QUITE WEAK TODAY...ATLANTIC BREEZE SHOULD BE SLOW TO PENETRATE INLAND AND THIS COULD ALLOW INITIATION OVER METRO-AREAS EARLY AFTERNOON. THEREAFTER...GULF BREEZE...INTERACTIONS WITH ATLANTIC BREEZE...AND OUTFLOW BOUNDARY COLLISIONS SHOULD REGULATE WHERE CONVECTION DEVELOPS. POPS NEAR CLIMATOLOGICAL NORMALS...HIGHEST INTERIOR/WEST WITH CHANCE POPS EAST. MEAN STORM MOTION WILL BE NEAR ZERO...THUS TORRENTIAL DOWNPOURS COULD LEAD TO URBAN FLOODING...PARTICULARLY IF HEAVY RAIN SETS UP OVER NAPLES AREA WHERE YESTERDAY 3-6 INCHES FELL. CONVECTION SHOULD DIMINISH WITH SUNSET TODAY...THEN PROGRESSIVELY LESS COVERAGE SUNDAY AND MONDAY AFTERNOONS...AS DRIER AIR IMPACTS THE REGION AND THE EAST COAST UPPER-LEVEL TROUGH MOVES INTO THE ATLANTIC. TEMPERATURES WILL BE NEAR NORMAL FOR SEPTEMBER. LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... EASTERLY FLOW SHOULD INCREASE EARLY NEXT WEEK...ADVECTING DEEPER MOISTURE INTO THE REGION. GUIDANCE SUGGESTS THAT H5-H2 LOW PRESSURE WILL CUTOFF FROM THE UPPER-LEVEL TROUGH OFF THE EAST COAST AND GRADUALLY RETROGRADE TOWARD FLORIDA MID-WEEK. AS CONFIDENCE IN THIS SOLUTION INCREASES...RAIN CHANCES WOULD NEED TO BE RAISED FOR THE TUESDAY-THURSDAY TIME-FRAME. IN ADDITION...ANOTHER EAST COAST UPPER-LEVEL TROUGH NEAR WEEKS END MAY SEND A COLD FRONT TOWARD NORTHERN FLORIDA...ENHANCING RAIN CHANCES FURTHER. MARINE... EASTERLY FLOW OF 5-10 KTS WILL PREVAIL THIS WEEKEND. SCATTERED SHOWERS AND THUNDERSTORMS MAY BRING GUSTY WINDS AND LOCALLY HIGHER SEAS...ALONG WITH A POTENTIAL FOR WATERSPOUTS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 89 76 88 77 / 40 20 20 10 FORT LAUDERDALE 89 78 88 79 / 30 20 30 20 MIAMI 90 77 89 77 / 40 20 30 20 NAPLES 90 73 91 74 / 30 30 30 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...23/SK AVIATION/RADAR...60/BD
Hazardous weather outlook, Sep 7, 10:09 AM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1009 AM EDT SAT SEP 7 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 080515- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1009 AM EDT SAT SEP 7 2013 ...SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON ACROSS SOUTH FLORIDA... ...LOCALIZED URBAN FLOODING POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS FOR THE ATLANTIC BEACHES TODAY. THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. THE INTERIOR SECTIONS SHOULD BE MOST AFFECTED. FREQUENT LIGHTNING IS POSSIBLE. WATERSPOUTS: THERE IS A SLIGHT CHANCE OF WATERSPOUTS ACROSS ALL SOUTH FLORIDA WATERS TODAY. WIND: THUNDERSTORM WIND GUSTS FROM 40 TO 50 MILE PER HOUR WILL BE POSSIBLE TODAY. HAIL: SMALL HAIL MAY BE POSSIBLE TODAY IN ANY STRONGER THUNDERSTORMS. FLOODING: STORM MOTION IS EXPECTED TO BE SLOW TODAY, AND WITH ANY LOCALLY HEAVY RAINFALL LOCALIZED URBAN TYPE FLOODING WILL BE POSSIBLE IN ISOLATED AREAS. DUE TO THE HEAVY RAINFALL ACROSS THE NAPLES METRO AREA YESTERDAY, ANY ADDITIONAL HEAVY RAINS TODAY COULD LEAD TO URBAN TYPE FLOODING. TEMPERATURES: THE HEAT INDEX COULD REACH THE 100 TO 104 RANGE IN PORTIONS OF WESTERN SOUTH FLORIDA TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE FOCUSED OVER THE INTERIOR INTO EARLY NEXT WEEK. FREQUENT CLOUD TO GROUND LIGHTNING WILL BE THE GREATEST THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Sep 7, 9:12 AM EDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
912 AM EDT SAT SEP 7 2013
FLZ073-173-174-071345-
COASTAL MIAMI DADE COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND
MIAMI-DADE COUNTY FL
912 AM EDT SAT SEP 7 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE
COUNTY...FOR THE DEVELOPMENT OF FUNNEL CLOUDS...
* UNTIL 945 AM EDT
* AT 911 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR NARANJA...AND MOVING SOUTHWEST AT 15 MPH.
* THE STORM WILL AFFECT...
HOMESTEAD MIAMI SPEEDWAY...
HOMESTEAD...
FLORIDA CITY...
AND SURROUNDING COMMUNITIES.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 2540 8041 2526 8051 2543 8068 2551 8053
2556 8040 2551 8033
TIME...MOT...LOC 1312Z 049DEG 12KT 2548 8042
SISpecial weather statement, Sep 7, 9:34 AM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
934 AM EDT SAT SEP 7 2013
FLZ173-174-071400-
COASTAL MIAMI DADE COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL
934 AM EDT SAT SEP 7 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
MIAMI-DADE COUNTY...FOR THE DEVELOPMENT OF FUNNEL CLOUDS...
* UNTIL 1000 AM EDT
* AT 932 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
EAST OF HOMESTEAD BAYFRONT PARK TO OCEAN REEF...AND MOVING
SOUTHWEST AT 45 MPH.
* THE LINE OF STORMS WILL AFFECT...
TURKEY PT...
AND SURROUNDING COMMUNITIES.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
A WATERSPOUT MAY MOVE ONSHORE. ALTHOUGH TYPICALLY WEAK AND SHORT
LIVED...A LANDFALLING WATERSPOUT CAN CAUSE PROPERTY DAMAGE, SERIOUS
INJURY, OR EVEN DEATH. NEARBY PIERS...MARINAS...DOCKS...AND BEACH
FACILITIES ARE PARTICULARLY VULNERABLE. HOMES AND BUSINESSES IN THE
PATH OF THIS WATERSPOUT MAY EXPERIENCE SOME DAMAGE...ESPECIALLY TO
ROOFS...PORCHES...AWNINGS...AND POOL ENCLOSURES.
LAT...LON 2548 8017 2533 8024 2533 8027 2536 8028
2537 8030 2532 8034 2531 8037 2528 8037
2528 8039 2525 8040 2526 8041 2542 8030
2539 8026 2541 8022 2550 8020 2554 8017
TIME...MOT...LOC 1334Z 033DEG 40KT 2543 8023 2531 8029
SISpecial weather statement, Sep 7, 2:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
217 PM EDT SAT SEP 7 2013
FLZ067-071830-
INLAND PALM BEACH COUNTY FL
217 PM EDT SAT SEP 7 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL PALM BEACH
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...
* UNTIL 230 PM EDT
* AT 217 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF BELLE GLADE...AND MOVING
WEST AT 20 MPH.
* THE STORM WILL AFFECT...
BELLE GLADE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2682 8051 2664 8052 2664 8082 2671 8082
2671 8078 2669 8075 2670 8073 2677 8075
2678 8073 2675 8071 2676 8069 2681 8070
2683 8068
TIME...MOT...LOC 1818Z 092DEG 19KT 2673 8062
SISpecial weather statement, Sep 7, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 221 PM EDT SAT SEP 7 2013 FLZ067-068-071830- INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL 221 PM EDT SAT SEP 7 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL PALM BEACH COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH... * UNTIL 230 PM EDT * AT 220 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTH OF WELLINGTON...AND MOVING NORTH AT 15 MPH. THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2676 8038 2677 8019 2657 8023 2657 8028 TIME...MOT...LOC 1821Z 172DEG 15KT 2660 8027 SI
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:04 PM EDT | Special Marine Warning | MFL | 56 min | |
| Sep 6, 8:21 PM EDT | Special Marine Warning | MFL | 54 min | |
| Sep 6, 8:30 PM EDT | Special Weather Statement | MFL | Collier | 30 min |
| Sep 6, 8:59 PM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Sep 6, 9:01 PM EDT | Areal Flood Advisory | MFL | Collier | 4 hr |
| Sep 6, 9:04 PM EDT | Special Marine Warning | MFL | 56 min | |
| Sep 6, 9:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| Sep 6, 9:56 PM EDT | Special Marine Warning | MFL | 64 min | |
| Sep 7, 5:20 AM EDT | Special Marine Warning | MFL | 55 min | |
| Sep 7, 5:23 AM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Sep 7, 6:14 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Sep 7, 7:41 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Sep 7, 8:42 AM EDT | Special Marine Warning | MFL | 18 min | |
| Sep 7, 8:49 AM EDT | Special Marine Warning | MFL | 26 min | |
| Sep 7, 9:01 AM EDT | Special Marine Warning | MFL | 29 min | |
| Sep 7, 9:12 AM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Sep 7, 9:29 AM EDT | Special Marine Warning | MFL | 46 min | |
| Sep 7, 9:34 AM EDT | Special Weather Statement | MFL | Miami-Dade | 26 min |
| Sep 7, 2:17 PM EDT | Special Weather Statement | MFL | Palm Beach | 13 min |
| Sep 7, 2:37 PM EDT | Special Weather Statement | MFL | Palm Beach | 8 min |
| Sep 7, 2:38 PM EDT | Special Marine Warning | MFL | 22 min | |
| Sep 7, 2:45 PM EDT | Special Weather Statement | MFL | Palm Beach | 15 min |
| Sep 7, 4:49 PM EDT | Special Weather Statement | MFL | Hendry | 41 min |
Nearby
Special Weather Statements in Florida, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.